Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


Posting to the communities has been restored. Our technical team is still completing ongoing maintenance, and you may experience some technical problems.Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

What can I take to help my Stomach Upsets and Pains after Gastric Bypass
jerseylove12 posted:
I had gastric bypass about a year ago and lost about 120 pounds. But I am always having stomach pains. Always when I wake up in the morning. Usually throughout the day, but I can't seem to find any food pattern.
Sometimes I have stomach pains that are so bad it hurts my back and chest. It kind of feels like gas pains but it lasts for days and I've tried every OTC medicine I could think of.
I was thinking about trying align or something else prophylacticly. I tried taking pepcid every morning and it seemed to work a little, but not really.
These pains seem to be getting worse. Its supposed to get easier, but I'm just at my one year and i have pains every day after eating almost anything
calgal37 responded:
Jerseylove, have you called your GI doc to discuss the issue? That might be the first step in trying to find out what's going on. When you say you also have chest and/or back pain, it sounds like you could be experiencing esophageal spasms which might indicate reflux problems. Something like that isn't going to be controlled with OTC meds.
CMGREEN1965 responded:
Hey Jerseylove12 i had my surgery 1 yr ago also and i am having the same exact issues you are having, have u been able to find out what the cause is?

Helpful Tips

Gas, leaks, fecal farts and possible aggravating causes
I have the same problem, and it drives me nuts because it comes and goes, so really hard to figure cause and effect. BUT my new GI says he ... More
Was this Helpful?
6 of 6 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website